Couldn't find what you looking for?

TRY OUR SEARCH!

It's been 5 weeks since my 3rd lumbar epidural shot and I'm bleeding again

the first time it happened I went to my GYNO and he set up an  ultrasound pap and the dr scheduled me for a biopsy in my uterus because I never had children ---it was very painful and he rescheduled again for him to try again this time he dilated me and I took a pain pill---- my doctor got very little tissue and didn't think it was enough to find out anything ---so one week passed I got my test back and it was normal nothing showed up

im having second thoughts and wondering if they needed more tissue to check if I'm really ok---my doctor (GYNO) is aware of the side effects now from the shot and seems to be not worried

So here I am now 5 weeks later in the same situation

 

Loading...

Hello,

What kind of lumbar epidural shot did you have? I assume it's the steroid one, simply because it's the most common, but it might make a difference to know which medication exactly they gave you. Lumbar epidural steroid shots are generally considered to be quite risky, simply because any injury to your spinal cord could cause very serious problems - and the fact that you had three could be what's causing your symptoms. Steroids too could be the reason for the bleeding, they can cause side effects that go from infections to anxiety, depression and emotional instability. Is there a chance you call the office or have the follow up where you received the shots, since it's obvious that the problem is not your uterus? Did you have the bleeding after each shot?

Reply

Loading...


Thank you so much for your reply they said it's the side effect to the shot
Reply

Loading...